| Model Number |
CNW0T5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
09/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced with blurred vision.The lens was exchanged for another lens model 05 months 27 days following the initial procedure.Clinical reason for explant was mentioned as residual astigmatism.Additional information has been requested.
Event or Problem Description
Additional information received stating that in the surgeon¿s opinion product did not contribute to the event.Patient's biometry preoperatively on two separate biometers change postoperatively on two separate biometers showing increased astigmatism comparable to the residual astigmatism measured on refraction.Patient's issues resolved likely but not fully healed yet.The lens was exchanged with company same model and same diopter value but with different toric value.Additional information received and reported that the iol was exchanged for the same lens model but different toric power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).